# SDR SCNA95219

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 608265
- Condition: Cracked
- Location: Bs 284.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT (HMV), A CRACK AND LEVEL 1 CORROSION WAS FOUND ON THE FLOOR SUPPORT AT BS 284.5, RBL 0 TO RBL 6.  REMOVED CRACK AND CORROSION, FABRICATED L-ANGLE REPAIR AND FILLER AND INSTALLED IAW B727 SRM 51-40-04 AND SRM 53-10-08.
